MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ DWS7 DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ DWS7 DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100129557
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, the system was unable to enter the menu selection mode and restarting was invalid causing a delay.Another system was obtained from a different hospital which took 30 minutes.The procedure was then completed with no consequences to the patient.
 
Additional Manufacturer Narrative
One ensite velocity¿ display workstation (dws) was received for evaluation.Visual inspection revealed the front panel ports, and labels show signs of wear consistent with use over time.Internal visual inspection revealed all connectors were seated securely and routed correctly.The dws device accessories were connected along with power.Power was applied and the dws passed the power-on-self-test (post).As the dws tried to load the operating system, a display message appeared: ¿welcome to emergency mode¿¿, then listed file system errors and caused the system to be forced off.The hardware diagnostic tests were run and were successful.The hostname of the disk drive matches the chassis hostname label: (b)(6).Temporary replacement of the hard disk drive solved the post condition.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was able to be duplicated by power sequencing, and the root cause was attributed to soft data (file systems) related to the operating system that were modified on the hard disk drive.

Brand Name
ENSITE VELOCITY¿ DWS7 DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17298846
Report Number2184149-2023-00142
Device Sequence Number20585243
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100129557
Device Catalogue NumberEE3000
Device Lot Number8307566
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown